# SDR ASOA201101267

- Difficulty date: July 4, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,678 hours, 27,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT GET MAIN CABIN DOOR TO OPEN UPON ARRIVAL.  OPS CHECK OG MAIN CABIN DOOR IAW AMM 52-10-00, OK FOR SERVICE.
